# SDR DALA2019082905061

- Difficulty date: August 28, 2019
- Submitted: August 29, 2019
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 71,316 hours, 26,951 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DOOR 3L WILL NOT ARM FOR PUSHBACK. FND DEBRIS IN GIRT BAR FITTING CLEARED DEBRIS CKS OK.
